MathSciNet Relay Station
MathSciNet bibliographic data
MR2646093 (2011i:05034) 05B15 (05B20 05B35 15A03 51E20)
Glynn, David G. The conjectures of Alon-Tarsi and Rota in dimension prime minus one. SIAM J. Discrete Math. 24 (2010), no. 2, 394–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement